# SDR ASAA1150320

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 15,427 hours, 4,678 cycles
- System (JASC): 2422 · AC Inverter
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON OVERHEAD PANEL ILLUMINATED ON RECALL.  ELEC PANEL SHOWED STATIC INV. I FAULT.  PERFORMED FIM 24 24 TASK 801 FAULT CLEARED.  STATIC INV OPS CHECK GOOD REF MM 24 31 21 GND VERIFICATION FOR ETOPS PASSED.
